# SDR JJBA201033950

- Difficulty date: May 20, 2010
- Submitted: May 21, 2010
- Operation: Air carrier
- Aircraft: N363PH
- Make and model: Dhav DHC8202
- Aircraft serial: 520
- Aircraft time: 23,457 hours, 31,946 cycles
- Engine: Pwa PW123
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6038443
- Part serial: 2989
- Condition: Failed
- Location: Emergency Light
- Part time: 20,350 hours, 27,614 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT EMERGENCY LIGHTS ON ROW ONE FLOOR DID NOT COME ON. R & R BATTERY WHICH DID NOT FIX THE PROBLEM. R & R POWER SUPPLY WHICH DID FIX THE PROBLEM.
